MathSciNet Relay Station
MathSciNet bibliographic data
MR2418923 (2009m:35077) 35J10 (35B40 35B45 35Q40)
Tataru, Daniel Parametrices and dispersive estimates for Schrödinger operators with variable coefficients. Amer. J. Math. 130 (2008), no. 3, 571–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement